# SDR HALA2010010900015

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 30,021 hours, 5,728 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - STATUS PG DISPLAYS EICAS MSG "WXR SYS" W/L SYS SELECTED.  RECYCLED NR 1 WXR C/B. OPS CK OK IAW MM 34-53-00."WXR SYS" MESSAGE CLEARED.
